Hi i am having High BP. though i never had any issues but during one medical check up i found it on higher side,now i am on Titan 40(2 tabs) and now it stays in a range 120-130/78-85 during day. from last 6 months i have started cycling for 1/2 hr. recently i did lipid profile check and i found my total cholestrol is 220 and HDL is 41 and ldl 159. i want to reduce my LDL and increase my HDL. Along with cycling should i take cod liver oil tablets so as to have omega 3 fatty acids and inturn reduce LDL? iam 40 yrs old 86kg weight and 5 ft 11 height.
My mom had her BP checked at her DR s office. Her Systolic was 220 in one arm and 202 in the other. Not sure what the Diastolic was. Gave her a bunch different meds then what she has been taking. She s complaining of having headaches. I know the numbers are high. What are signs to look for that she s getting worse?
patient was admmitted with above complaints. all necessary investigations were done and managed conservatively.MRI brain showed acute infract in right corona radiata.chronic lacunar infarcts in pons,right thalmus,right lentiform nucleus and right corona radiata.USG abdomen showed solitary GB calculus.UGI endoscopy showed chronic active DU with duodenal stensosis pan gastriti with small pyloric ulcer.Grade B Erosive oesophagitis..bloodreports showed increased total bilirubin level.Gastroenterology consultation was taken for increasing total bilrubin ans was advised barium meal which was showed mild fold thickening stomach S/o gastritis.short segment stricture in post bulbar duodenum.patient was treated with LMWH,antihypertensives,antidiabetics,neurotropic agents and other supportive measures
my dad was advised to take the following medicines at the time of discharge can please help me by telling which medicine is advised by for what purpose
1. tab . Pan 40mg 1-0-0 2.tab . strocit 500mg 1-0-1 3. tab A to Z 1-0-0 4. tab LOSAR 25mg 1-0-0 5. tab clodrel 75mg 1-0-0 6.tab Ulcikit 000-000 * 5days 7.tab Amaryl 2mg 0-1(before lunch)-0 8.TAB strovas 10mg 0-0-1 9.syrp SUCRALFATE 10ML thrice daily 1 month. please tell me detail why each medicine is used and when the dosage should be taken is it before meal or after.. IS Pan40mg and pantodoc 40mg are the same medcines..
1.my dad age : 52 yrs old had a episode of fever and collapsed with low bp of 80\60 at that time his eyes rolled up is that a seizure ? 2.in investigations CT scan - a tiny calcified granuloma in occipital lobe was present what might be the diagnosis? 3.past history : he had chicken pox during 40 yrs following that he had fluctuating sugar levels sudden hypoglycaemia & fainting but now its normal , fluctuating BP 140/90 or sometimes its 130|90 , chromogranin b level is high & in query for phaeochromocytoma/neuroblastoma 4.occupational history : he also does farming what will be the diagnosis ? is it because of chronic borderline hypertension like stroke /infective like neurocysticercosis /because of some intracranial tumours ??
I had been taking Diovan for a number of years and insurance company suggested I replace Diovan with the Losartan since it was cheaper. I took 50 mg. of the Losartan yesterday morning. Noticed a tight feeling in chest yesterday afternoon. At the time I went to bed (around 12:30 a.m.) I experienced severe pain in left side of chest, radiating through back and left shoulder. Took two nitro pills and dropped off to sleep. Upon arising this a.m. I again experienced pain in the same area, got a little scared and got very hot. Tried to stay calm, ate some breakfast and felt some better. Also, severe hurting in upper right arm where large muscles join together. I had a heart attack latter part of 2005 and diagnosed several years ago with fibromyalgia. I am 77 years old, active for my age, caring for 88-year-old husband who suffered a stroke six months ago. I hesitate to go to ER this a.m. due to home situation and long wait getting medical attention.
what do you know of the Mazankowski Alberta Heart Instiute? I passed out during a stress test performed. They found that my blood pressure does not come up above 100 after being on the treadmill for 9 minutes. I have had a ct scan with contrast that showed no blood clots though my levels for clots were just on the border and I was given a blood thinner. I was diagnosed with seizures 8 months ago and have been on anti seizure meds have been very nausea along with complete numbness on left side of my face. I feel that these symptoms could be caused from the arteries along the neck I am very stressed out and need some answers I had an mri on thurs do not have answers yet and have another test with contrast on tues to look at arteries in and around heart as they suspect cad
My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...